# SDR VGQY201005250015

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E UPPER FIXED PANEL ADJ TO NR 15 KRUEGER FLAP FOUND PANEL CRACKED.   REPAIR CARRIED OUT IAW SRM-51-40-15, REV 116.
